# SDR K11A2014022472604

- Difficulty date: January 30, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 41,606 hours, 23,263 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28L CORRODED AT BS 600.
